Lyapunov exponents and the attractor dimension of a baroclinic two-layer model of atmospheric circulation
Doklady Akademii Nauk, Tome 347 (1996) no. 4, pp. 535-538
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_347_4_a13,
author = {V. P. Dymnikov and A. S. Gritsoun},
title = {Lyapunov exponents and the attractor dimension of a baroclinic two-layer model of atmospheric circulation},
journal = {Doklady Akademii Nauk},
pages = {535--538},
year = {1996},
volume = {347},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_347_4_a13/}
}
TY - JOUR AU - V. P. Dymnikov AU - A. S. Gritsoun TI - Lyapunov exponents and the attractor dimension of a baroclinic two-layer model of atmospheric circulation JO - Doklady Akademii Nauk PY - 1996 SP - 535 EP - 538 VL - 347 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1996_347_4_a13/ LA - ru ID - DAN_1996_347_4_a13 ER -
%0 Journal Article %A V. P. Dymnikov %A A. S. Gritsoun %T Lyapunov exponents and the attractor dimension of a baroclinic two-layer model of atmospheric circulation %J Doklady Akademii Nauk %D 1996 %P 535-538 %V 347 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1996_347_4_a13/ %G ru %F DAN_1996_347_4_a13
V. P. Dymnikov; A. S. Gritsoun. Lyapunov exponents and the attractor dimension of a baroclinic two-layer model of atmospheric circulation. Doklady Akademii Nauk, Tome 347 (1996) no. 4, pp. 535-538. http://geodesic.mathdoc.fr/item/DAN_1996_347_4_a13/